# SDR DXTA201632306208

- Difficulty date: March 23, 2016
- Submitted: March 30, 2016
- Operation: Air carrier
- Aircraft: N683QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605643
- Aircraft time: 7,937 hours, 6,168 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Pressure Switch
- Part number: D45C24
- Part serial: 1563
- Condition: Unserviceable
- Part time: 2,620 hours, 2,043 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

UPON LIFT OFF THE ACFT HAD EXCESSIVE PITCH UP.  IT REQUIRED EXCESSIVE FULL FWD YOLK PRESS TO MAINTAIN LEVEL FLIGHT & FULL NOSE DOWN TRIM.  TROUBLE SHOT EXCESSIVE PITCH UP DISCREPANCY & FOUND THE AIRSPEED SWITCH FAILED.  R & R AIRSPEED SWITCH.  SYS PASSED LEAK CHECK & FUNCTIONAL CHECK.  ALL UNITS & SYSTEMS MEET THE CONTINUED RVSM CERTIFICATION REQUIREMENTS.  WORK PERFORMED IAW MM TASK 34-11-09, 27-40-00 14 CFR PART 91 411 & 14 CFR PART 43 APPENDIX E.
